# SDR DALA2015010600192

- Difficulty date: January 6, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 66,732 hours, 8,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB FOUND CRACKED.  SHEAR WEB BS 1120 REPAIRED IAW SRM.
